# SDR A6WA200440074

- Difficulty date: June 8, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Engine: Ge CF34*
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  PARKING BRAKE SHUT-OFF VALVE MESSAGE AND ANTI-SKID IB MESSAGE.  COMPLIED WITH QRH, RETURNED TO COS WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED GEAR SELECTOR HANDLE IAW MM FUNCTION AND OPS CHECK GOOD.
